Filtros : "Journal of Statistical Computation and Simulation" "Indexado no Scopus" Removido: "Financiamento FAPESP" Limpar

Filtros



Limitar por data


  • Fonte: Journal of Statistical Computation and Simulation. Unidade: ICMC

    Assuntos: VEROSSIMILHANÇA, MÉTODO DE MONTE CARLO, MODELAGEM DE DADOS, DADOS DE CONTAGEM

    PrivadoAcesso à fonteDOIComo citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      SANTOS, Daiane de Souza e CANCHO, Vicente Garibay. Hypothesis testing for the dispersion parameter of the mean-parametrized COM-Poisson regression. Journal of Statistical Computation and Simulation, v. 95, n. 12, p. 2554–2571, 2025Tradução . . Disponível em: https://doi.org/10.1080/00949655.2025.2501172. Acesso em: 30 nov. 2025.
    • APA

      Santos, D. de S., & Cancho, V. G. (2025). Hypothesis testing for the dispersion parameter of the mean-parametrized COM-Poisson regression. Journal of Statistical Computation and Simulation, 95( 12), 2554–2571. doi:10.1080/00949655.2025.2501172
    • NLM

      Santos D de S, Cancho VG. Hypothesis testing for the dispersion parameter of the mean-parametrized COM-Poisson regression [Internet]. Journal of Statistical Computation and Simulation. 2025 ; 95( 12): 2554–2571.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/00949655.2025.2501172
    • Vancouver

      Santos D de S, Cancho VG. Hypothesis testing for the dispersion parameter of the mean-parametrized COM-Poisson regression [Internet]. Journal of Statistical Computation and Simulation. 2025 ; 95( 12): 2554–2571.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/00949655.2025.2501172
  • Fonte: Journal of Statistical Computation and Simulation. Unidade: ICMC

    Assuntos: ANÁLISE DE SOBREVIVÊNCIA, SISTEMA IMUNE, NEOPLASIAS COLORRETAIS, FATORES DE RISCO

    PrivadoAcesso à fonteDOIComo citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      RODRIGUES, Josemar et al. A bayesian destructive generalized Waring regression cure model with a variance decomposition and application in colorectal cancer data. Journal of Statistical Computation and Simulation, v. 94, n. 14, p. 3111-3130, 2024Tradução . . Disponível em: https://doi.org/10.1080/00949655.2024.2368887. Acesso em: 30 nov. 2025.
    • APA

      Rodrigues, J., Cancho, V. G., Balakrishnan, N., & Suzuki, A. K. (2024). A bayesian destructive generalized Waring regression cure model with a variance decomposition and application in colorectal cancer data. Journal of Statistical Computation and Simulation, 94( 14), 3111-3130. doi:10.1080/00949655.2024.2368887
    • NLM

      Rodrigues J, Cancho VG, Balakrishnan N, Suzuki AK. A bayesian destructive generalized Waring regression cure model with a variance decomposition and application in colorectal cancer data [Internet]. Journal of Statistical Computation and Simulation. 2024 ; 94( 14): 3111-3130.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/00949655.2024.2368887
    • Vancouver

      Rodrigues J, Cancho VG, Balakrishnan N, Suzuki AK. A bayesian destructive generalized Waring regression cure model with a variance decomposition and application in colorectal cancer data [Internet]. Journal of Statistical Computation and Simulation. 2024 ; 94( 14): 3111-3130.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/00949655.2024.2368887
  • Fonte: Journal of Statistical Computation and Simulation. Unidades: ICMC, Interinstitucional de Pós-Graduação em Estatística

    Assuntos: INFERÊNCIA BAYESIANA, SIMULAÇÃO, ENSAIO CLÍNICO

    PrivadoAcesso à fonteDOIComo citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      SILVA, Josimara Tatiane da e COBRE, Juliana e CASTRO, Mário de. New Bayesian approaches to equivalence testing. Journal of Statistical Computation and Simulation, v. 92, n. 5, p. 957-973, 2022Tradução . . Disponível em: https://doi.org/10.1080/00949655.2021.1981325. Acesso em: 30 nov. 2025.
    • APA

      Silva, J. T. da, Cobre, J., & Castro, M. de. (2022). New Bayesian approaches to equivalence testing. Journal of Statistical Computation and Simulation, 92( 5), 957-973. doi:10.1080/00949655.2021.1981325
    • NLM

      Silva JT da, Cobre J, Castro M de. New Bayesian approaches to equivalence testing [Internet]. Journal of Statistical Computation and Simulation. 2022 ; 92( 5): 957-973.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/00949655.2021.1981325
    • Vancouver

      Silva JT da, Cobre J, Castro M de. New Bayesian approaches to equivalence testing [Internet]. Journal of Statistical Computation and Simulation. 2022 ; 92( 5): 957-973.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/00949655.2021.1981325
  • Fonte: Journal of Statistical Computation and Simulation. Unidade: ICMC

    Assuntos: ANÁLISE DE SOBREVIVÊNCIA, VEROSSIMILHANÇA, INFERÊNCIA BAYESIANA

    Versão AceitaAcesso à fonteDOIComo citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      RAMOS, Pedro Luiz et al. Bayesian analysis of the inverse generalized gamma distribution using objective priors. Journal of Statistical Computation and Simulation, v. 91, n. 4, p. 786-816, 2021Tradução . . Disponível em: https://doi.org/10.1080/00949655.2020.1830991. Acesso em: 30 nov. 2025.
    • APA

      Ramos, P. L., Mota, A. L., Ferreira, P. H., Ramos, E., Tomazella, V. L. D., & Louzada, F. (2021). Bayesian analysis of the inverse generalized gamma distribution using objective priors. Journal of Statistical Computation and Simulation, 91( 4), 786-816. doi:10.1080/00949655.2020.1830991
    • NLM

      Ramos PL, Mota AL, Ferreira PH, Ramos E, Tomazella VLD, Louzada F. Bayesian analysis of the inverse generalized gamma distribution using objective priors [Internet]. Journal of Statistical Computation and Simulation. 2021 ; 91( 4): 786-816.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/00949655.2020.1830991
    • Vancouver

      Ramos PL, Mota AL, Ferreira PH, Ramos E, Tomazella VLD, Louzada F. Bayesian analysis of the inverse generalized gamma distribution using objective priors [Internet]. Journal of Statistical Computation and Simulation. 2021 ; 91( 4): 786-816.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/00949655.2020.1830991
  • Fonte: Journal of Statistical Computation and Simulation. Unidade: ICMC

    Assuntos: CLUSTERS, ALGORITMOS ÚTEIS E ESPECÍFICOS, DISTRIBUIÇÕES (PROBABILIDADE)

    Versão PublicadaAcesso à fonteDOIComo citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      SARAIVA, Erlandson Ferreira e PEREIRA, C. A. B e SUZUKI, Adriano Kamimura. A data-driven selection of the number of clusters in the Dirichlet allocation model via Bayesian mixture modelling. Journal of Statistical Computation and Simulation, v. 89, n. 15, p. 2848-2870, 2019Tradução . . Disponível em: https://doi.org/10.1080/00949655.2019.1643345. Acesso em: 30 nov. 2025.
    • APA

      Saraiva, E. F., Pereira, C. A. B., & Suzuki, A. K. (2019). A data-driven selection of the number of clusters in the Dirichlet allocation model via Bayesian mixture modelling. Journal of Statistical Computation and Simulation, 89( 15), 2848-2870. doi:10.1080/00949655.2019.1643345
    • NLM

      Saraiva EF, Pereira CAB, Suzuki AK. A data-driven selection of the number of clusters in the Dirichlet allocation model via Bayesian mixture modelling [Internet]. Journal of Statistical Computation and Simulation. 2019 ; 89( 15): 2848-2870.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/00949655.2019.1643345
    • Vancouver

      Saraiva EF, Pereira CAB, Suzuki AK. A data-driven selection of the number of clusters in the Dirichlet allocation model via Bayesian mixture modelling [Internet]. Journal of Statistical Computation and Simulation. 2019 ; 89( 15): 2848-2870.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/00949655.2019.1643345
  • Fonte: Journal of Statistical Computation and Simulation. Unidades: ESALQ, ICMC

    Assuntos: INFERÊNCIA ESTATÍSTICA, ANÁLISE DE REGRESSÃO E DE CORRELAÇÃO

    Acesso à fonteDOIComo citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      HASHIMOTO, Elizabeth Mie et al. Zero-spiked regression models generated by gamma random variables with application in the resin oil production. Journal of Statistical Computation and Simulation, v. 89, n. 1, p. 52-70, 2019Tradução . . Disponível em: https://doi.org/10.1080/00949655.2018.1534116. Acesso em: 30 nov. 2025.
    • APA

      Hashimoto, E. M., Ortega, E. M. M., Cordeiro, G. M., Cancho, V. G., & Klauberg, C. (2019). Zero-spiked regression models generated by gamma random variables with application in the resin oil production. Journal of Statistical Computation and Simulation, 89( 1), 52-70. doi:10.1080/00949655.2018.1534116
    • NLM

      Hashimoto EM, Ortega EMM, Cordeiro GM, Cancho VG, Klauberg C. Zero-spiked regression models generated by gamma random variables with application in the resin oil production [Internet]. Journal of Statistical Computation and Simulation. 2019 ; 89( 1): 52-70.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/00949655.2018.1534116
    • Vancouver

      Hashimoto EM, Ortega EMM, Cordeiro GM, Cancho VG, Klauberg C. Zero-spiked regression models generated by gamma random variables with application in the resin oil production [Internet]. Journal of Statistical Computation and Simulation. 2019 ; 89( 1): 52-70.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/00949655.2018.1534116
  • Fonte: Journal of Statistical Computation and Simulation. Unidade: IME

    Assuntos: INFERÊNCIA PARAMÉTRICA, MÉTODOS PROBABILÍSTICOS, ANÁLISE NUMÉRICA, MÉTODOS GRÁFICOS

    Acesso à fonteDOIComo citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ANDRADE, B. B de e BOLFARINE, Heleno e SIROKY, A. N. Random number generation and estimation with the bimodal asymmetric power-normal distribution. Journal of Statistical Computation and Simulation, v. 86, n. 3, p. 460-476, 2016Tradução . . Disponível em: https://doi.org/10.1080/00949655.2015.1016434. Acesso em: 30 nov. 2025.
    • APA

      Andrade, B. B. de, Bolfarine, H., & Siroky, A. N. (2016). Random number generation and estimation with the bimodal asymmetric power-normal distribution. Journal of Statistical Computation and Simulation, 86( 3), 460-476. doi:10.1080/00949655.2015.1016434
    • NLM

      Andrade BB de, Bolfarine H, Siroky AN. Random number generation and estimation with the bimodal asymmetric power-normal distribution [Internet]. Journal of Statistical Computation and Simulation. 2016 ; 86( 3): 460-476.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/00949655.2015.1016434
    • Vancouver

      Andrade BB de, Bolfarine H, Siroky AN. Random number generation and estimation with the bimodal asymmetric power-normal distribution [Internet]. Journal of Statistical Computation and Simulation. 2016 ; 86( 3): 460-476.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/00949655.2015.1016434
  • Fonte: Journal of Statistical Computation and Simulation. Unidade: IME

    Assuntos: ANÁLISE DE REGRESSÃO E DE CORRELAÇÃO NÃO LINEAR, ANÁLISE ESTATÍSTICA DE DADOS, R (SOFTWARE ESTATÍSTICO)

    Acesso à fonteDOIComo citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      VANEGAS, Luis Hernando e PAULA, Gilberto Alvarenga. An extension of log-symmetric regression models: R codes and applications. Journal of Statistical Computation and Simulation, v. 86, n. 9, p. 1709-1735, 2016Tradução . . Disponível em: https://doi.org/10.1080/00949655.2015.1081689. Acesso em: 30 nov. 2025.
    • APA

      Vanegas, L. H., & Paula, G. A. (2016). An extension of log-symmetric regression models: R codes and applications. Journal of Statistical Computation and Simulation, 86( 9), 1709-1735. doi:10.1080/00949655.2015.1081689
    • NLM

      Vanegas LH, Paula GA. An extension of log-symmetric regression models: R codes and applications [Internet]. Journal of Statistical Computation and Simulation. 2016 ; 86( 9): 1709-1735.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/00949655.2015.1081689
    • Vancouver

      Vanegas LH, Paula GA. An extension of log-symmetric regression models: R codes and applications [Internet]. Journal of Statistical Computation and Simulation. 2016 ; 86( 9): 1709-1735.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/00949655.2015.1081689
  • Fonte: Journal of Statistical Computation and Simulation. Unidade: IME

    Assuntos: ANÁLISE DE SOBREVIVÊNCIA, ROBUSTEZ, DISTRIBUIÇÃO DE POISSON, MELANOMA

    Acesso à fonteDOIComo citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GALLARDO MATELUNA, Diego Ignacio e BOLFARINE, Heleno e LIMA, Antonio Carlos Pedroso de. An EM algorithm for estimating the destructive weighted Poisson cure rate model. Journal of Statistical Computation and Simulation, v. 86, n. 8, p. 1497-1515, 2016Tradução . . Disponível em: https://doi.org/10.1080/00949655.2015.1071375. Acesso em: 30 nov. 2025.
    • APA

      Gallardo Mateluna, D. I., Bolfarine, H., & Lima, A. C. P. de. (2016). An EM algorithm for estimating the destructive weighted Poisson cure rate model. Journal of Statistical Computation and Simulation, 86( 8), 1497-1515. doi:10.1080/00949655.2015.1071375
    • NLM

      Gallardo Mateluna DI, Bolfarine H, Lima ACP de. An EM algorithm for estimating the destructive weighted Poisson cure rate model [Internet]. Journal of Statistical Computation and Simulation. 2016 ; 86( 8): 1497-1515.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/00949655.2015.1071375
    • Vancouver

      Gallardo Mateluna DI, Bolfarine H, Lima ACP de. An EM algorithm for estimating the destructive weighted Poisson cure rate model [Internet]. Journal of Statistical Computation and Simulation. 2016 ; 86( 8): 1497-1515.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/00949655.2015.1071375
  • Fonte: Journal of Statistical Computation and Simulation. Unidade: IME

    Assuntos: REGRESSÃO LINEAR, INFERÊNCIA BAYESIANA

    Acesso à fonteDOIComo citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      SANTOS, Bruno e BOLFARINE, Heleno. Bayesian analysis for zero-or-one inflated proportion data using quantile regression. Journal of Statistical Computation and Simulation, v. 85, n. 17, p. 3579-3593, 2015Tradução . . Disponível em: https://doi.org/10.1080/00949655.2014.986733. Acesso em: 30 nov. 2025.
    • APA

      Santos, B., & Bolfarine, H. (2015). Bayesian analysis for zero-or-one inflated proportion data using quantile regression. Journal of Statistical Computation and Simulation, 85( 17), 3579-3593. doi:10.1080/00949655.2014.986733
    • NLM

      Santos B, Bolfarine H. Bayesian analysis for zero-or-one inflated proportion data using quantile regression [Internet]. Journal of Statistical Computation and Simulation. 2015 ; 85( 17): 3579-3593.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/00949655.2014.986733
    • Vancouver

      Santos B, Bolfarine H. Bayesian analysis for zero-or-one inflated proportion data using quantile regression [Internet]. Journal of Statistical Computation and Simulation. 2015 ; 85( 17): 3579-3593.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/00949655.2014.986733
  • Fonte: Journal of Statistical Computation and Simulation. Unidade: IME

    Assuntos: ANÁLISE DE SÉRIES TEMPORAIS, INFERÊNCIA PARA SÉRIES TEMPORAIS, MODELOS EM SÉRIES TEMPORAIS

    Acesso à fonteDOIComo citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      SAMPAIO, Jhames Matos e MORETTIN, Pedro Alberto. Indirect estimation of randomized generalized autoregressive conditional heteroskedastic models. Journal of Statistical Computation and Simulation, v. 85, n. 13, p. 2702-2717, 2015Tradução . . Disponível em: https://doi.org/10.1080/00949655.2014.934244. Acesso em: 30 nov. 2025.
    • APA

      Sampaio, J. M., & Morettin, P. A. (2015). Indirect estimation of randomized generalized autoregressive conditional heteroskedastic models. Journal of Statistical Computation and Simulation, 85( 13), 2702-2717. doi:10.1080/00949655.2014.934244
    • NLM

      Sampaio JM, Morettin PA. Indirect estimation of randomized generalized autoregressive conditional heteroskedastic models [Internet]. Journal of Statistical Computation and Simulation. 2015 ; 85( 13): 2702-2717.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/00949655.2014.934244
    • Vancouver

      Sampaio JM, Morettin PA. Indirect estimation of randomized generalized autoregressive conditional heteroskedastic models [Internet]. Journal of Statistical Computation and Simulation. 2015 ; 85( 13): 2702-2717.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/00949655.2014.934244
  • Fonte: Journal of Statistical Computation and Simulation. Unidade: ICMC

    Assuntos: PROBABILIDADE GEOMÉTRICA, DISTRIBUIÇÕES (PROBABILIDADE), ANÁLISE DE SOBREVIVÊNCIA, DADOS CENSURADOS, VEROSSIMILHANÇA

    Acesso à fonteDOIComo citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      TOJEIRO, Cynthia et al. The complementary Weibull geometric distribution. Journal of Statistical Computation and Simulation, v. 84, n. 6, p. 1345-1362, 2014Tradução . . Disponível em: https://doi.org/10.1080/00949655.2012.744406. Acesso em: 30 nov. 2025.
    • APA

      Tojeiro, C., Louzada, F., Roman, M., & Borges, P. (2014). The complementary Weibull geometric distribution. Journal of Statistical Computation and Simulation, 84( 6), 1345-1362. doi:10.1080/00949655.2012.744406
    • NLM

      Tojeiro C, Louzada F, Roman M, Borges P. The complementary Weibull geometric distribution [Internet]. Journal of Statistical Computation and Simulation. 2014 ; 84( 6): 1345-1362.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/00949655.2012.744406
    • Vancouver

      Tojeiro C, Louzada F, Roman M, Borges P. The complementary Weibull geometric distribution [Internet]. Journal of Statistical Computation and Simulation. 2014 ; 84( 6): 1345-1362.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/00949655.2012.744406

Biblioteca Digital de Produção Intelectual da Universidade de São Paulo     2012 - 2025